BibTeX record journals/siamdm/MilansC06

download as .bib file

@article{DBLP:journals/siamdm/MilansC06,
  author    = {Kevin G. Milans and
               Bryan Clark},
  title     = {The Complexity of Graph Pebbling},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {20},
  number    = {3},
  pages     = {769--798},
  year      = {2006},
  url       = {http://dx.doi.org/10.1137/050636218},
  doi       = {10.1137/050636218},
  timestamp = {Thu, 26 Nov 2015 09:26:41 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/MilansC06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}